# SDR JJBA2021090176070

- Difficulty date: July 26, 2021
- Submitted: September 1, 2021
- Operation: Air carrier
- Aircraft: N24128
- Make and model: Emb EMB-145XR
- Aircraft serial: 145700
- Aircraft time: 44,184 hours, 27,749 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Post
- Condition: Cracked
- Location: Cockpit Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CO-PILOTS WINDSHIELD LATERAL POST FRAME HAS CRACK AT UPPER SECTION 4.5 INCHES FROM HORIZONTAL CORNER. REMOVED AND REPLACED CO-PILOTS WINDSHIELD LATERAL POST FRAME
